# SDR WRNA200300008

- Difficulty date: March 12, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 47,474 hours, 20,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Taxi and take off R/H supply C/B opens when lights in useCorrective Action: Found Chafed wire, repaired I/A/W standard practices ATA 20, Functional ck good I/A/W ATA 33-46-12.
